# SDR FDEA202410061440

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 16,784 hours, 7,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D25
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  123     25-60  8503     06OCT24 08:56 MEM  FACT  #2 EMERGENCY DESCENT DEVICE FOUND EXPIRED.     R/I  06OCT24 16:01   MEM  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 379103D25            CPN: 2524075   POS: P2    ON  MPN: 379103D-25           CPN: 2524075  SRL: 24124                     TAG NBR: 6H4447      FACT 06OCT24 16:01   MEM  AMM: 25-61-03-2  REMOVED & REPLACED THE #2 DESCENT DEVICE PER THE  ABOVE AMM REFERENCE.  A/C OK FOR SERVICE.
